标题:AN EFFECTIVE GRADIENT PROJECTION METHOD FOR STOCHASTIC OPTIMAL CONTROL
作者:NING DU;JINGTAO SHI;WENBIN LIU
作者机构:[Du, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Shi, J] School of Mathematics, Shandong University, Jinan 250100, China;[ Li 更多
通讯作者:Du, N
通讯作者地址:[Du, N]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:International journal of numerical analysis and modeling
出版年:2013
卷:10
期:4
页码:757-774
关键词:stochastic optimal control;numerical method;gradient projection algorithm
摘要:In this work, we propose a simple yet effective gradient projection algorithm for a class of stochastic optimal control problems. The basic iteration block is to compute gradient projection of the objective functional by solving the state and co-state equations via some Euler methods and by using the Monte Carlo simulations. Convergence properties are discussed and extensive numerical tests are carried out. Possibility of extending this algorithm to more general stochastic optimal control is also discussed.
收录类别:SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84887382694&partnerID=40&md5=5206bbe42f9e336694db7ba32f90f2d7
TOP